How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site. Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr. Z Your Own Question
Dr. Z
Dr. Z, Psychologist
Category: Mental Health
Satisfied Customers: 10643
Experience:  Psy.D. in Clinical Forensic Psychology with a background in treating severe mental illnesses.
74815544
Type Your Mental Health Question Here...
Dr. Z is online now
A new question is answered every 9 seconds

Does the medication Cipralex 10mg cause weight gain

This answer was rated:

Does the medication Cipralex 10mg cause weight gain
DoctorZ :

Hello I believe I can help you with your question

DoctorZ :

Actually no Cipralex has not been associated with significant weight gain according to numerous studies. In fact this medication is routinely prescribed to individuals who want to lose weight from obesity related to a binge eating disorder.

DoctorZ :

So you should not be worried about any weight gain associated with the Cipralex.

Dr. Z and other Mental Health Specialists are ready to help you